Se rendre au contenu
Genexa Kids Allergy Medicine | Clean Allergy Relief for Children | Diphenhydramine 4 fl oz | Treats Runny Nose, Sneezing & Itching | Vegan & Non-GMO | Organic Agave Syrup Flavor | Ages 6+

Price:

23,82 CA$


Genexa Kids Allergy Medicine | Clean Allergy Relief for Children | Diphenhydramine 4 fl oz | Treats Runny Nose, Sneezing & Itching | Vegan & Non-GMO | Organic Agave Syrup Flavor | Ages 6+

https://nutricity.ca/shop/brswyhd4bmdwc33x-genexa-kids-allergy-medicine-clean-allergy-relief-for-children-diphenhydramine-4-fl-oz-treats-runny-nose-sneezing-itching-vegan-non-gmo-organic-agave-syrup-flavor-ages-6-148352 https://nutricity.ca/web/image/product.template/148352/image_1920?unique=3d8d80e

Stock Expiry Date*: 02-12-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • [Multi-Symptom Relief for Kids' Allergy]: Genexa children's allergy medicine provides effective relief of common allergy symptoms including runny nose, sneezing, itching of the nose, itching of the throat, and itchy, watery eyes.
  • [Easy to Take Liquid Allergy Medicine]: This kid-friendly, easy-to-administer multi-symptom allergy medicine makes giving your child the recommended dosage hassle-free and convenient.
  • [Delicious Agave Taste]: Genexa liquid allergy relief for kids 6 years or older, features a delicious organic agave flavor that kids will enjoy.
  • [Ingredients Kids Want]: Our agave flavored kids liquid, multi-symptom kids allergy relief has no artificial sweeteners, artificial preservatives, dyes, parabens, or common allergens. It is certified vegan, gluten-free, and non-GMO.
  • [Clean Medicine]: Genexa Kids' Liquid Allergy Medicine is made with the same active ingredient, Diphenhydramine HCI, as other kid's allergy medicine, but is free from artificial preservatives, artificial dyes, and common allergens. This ensures effective relief with clean inactive ingredients for your child's allergy symptoms.

23,82 CA$ 23.82 CAD 23,82 CA$ Toutes taxes comprises

Not Available For Sale

(5,96 CA$ / fl oz)

Displayed price includes all duties & taxes.

  • Marque
  • Saveur
  • Numéro d'unité
  • Rubrique
  • Poids de l'article
  • Avantages pour les produits
  • Nombre d'articles
  • Forme posologique
  • Type de régime
  • Fabricant
  • Ingrédients
  • Type de produit
  • Utilisations spécifiques pour le produit
  • Type de matériau
  • Ingrédients actifs
  • UPC
  • Nom du type de colis
  • Public cible
  • Marque
  • Répartition par âge
  • Type de conteneur
  • Numéro de pièce du fabricant
  • Numéro de modèle
  • Caractéristiques supplémentaires
  • Partie du corps cible

Cette combinaison n'existe pas.

Contactez-nous
Médecine allergique
Type de régime Sans gluten, Végétaux
Ingrédients Eau purifiée., Natural Citrus Extract, In Each 5 Ml: Active Ingredients: Diphenhydramine Hci (12.5 Mg), Anthistamine. Inactive Ingredients: Organic Agave Syrup
Marque Genexa
Saveur Agave
Numéro d'unité 4.0 Onces fluides
Rubrique Sirop
Poids de l'article 0,25 livres
Avantages pour les produits Contrôle de l'allergie
Nombre d'articles 1
Forme posologique Liquide
Fabricant Genexa
Type de produit Médecine allergique
Utilisations spécifiques pour le produit Allergie
Type de matériau Sans colorant
Ingrédients actifs Diphénhydramine
UPC 850015736001
Nom du type de colis Sac
Public cible Enfants unisexes
Marque Genexa
Répartition par âge Enfant
Type de conteneur boîte boîte
Numéro de pièce du fabricant 0850015736001
Numéro de modèle 0850015736001
Caractéristiques supplémentaires Action rapide
Partie du corps cible Yeux
  • Buy Four or More Offer

    Obtenez 5 % de réduction lorsque vous achetez 4 articles ou plus

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Brooklyn, États-Unis.
  • Delivery Offer(Canada)
    Livraison gratuite sur les commandes admissibles.
Delivery Detail
Délais de livraison estimés : 12–26 jours (International).
3–6 jours (National).
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours
Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.
SKU
BRSWYHD4BMDWC33X
Category
Soins de santé , Médicament de fond , Allergie, Sinus et Asthme , Médecine allergique
Barcode
850015736001
Tags

 

Important information

Ingredients

In Each 5 Ml: Active Ingredients: Diphenhydramine Hci (12.5 Mg), Anthistamine. Inactive Ingredients: Organic Agave Syrup, Natural Citrus Extract, Purified Water.

Directions

Take every 4 to 6 hours, or as directed by a doctor; do not take more than 6 doses in 24 hours; use only with enclosed dose cup. Do not use with any other dosing device. Adults and children 12 years of age and over: 10-20 mL. Children 6 to under 12 years: 5-10 mL. Children 2 to under 6 years: do not use unless directed by a doctor. Children under 2 years: do not use

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Package Dimensions

5 x 2.09 x 1.93 inches; 4 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

10 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC29799 USPS LD367710946US 2026-09-30 Track
NC29552 Springtracking SPRCA00003929315 2026-09-30 Track
NC29367 Springtracking SPRCA00003929314 2026-09-30 Track
NC29362 - EPOG00000000007862 2026-09-30
NC29344 Springtracking SPRINGAM0000010712 2026-09-30 Track
NC29264 Springtracking SPRCA00003929333 2026-09-30 Track
NC29158 Springtracking SPRCA00003914129 2026-09-28 Track
NC29147 Springtracking SPRCA00003929317 2026-09-30 Track
NC28895 - EPOG00000000007868 2026-09-30
NC28875 Springtracking SPRINGAM0000010717 2026-09-30 Track

Avertissement

Les compléments alimentaires ne sont pas des médicaments. Les produits vendus sur ce site ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie. Si vous avez un problème de santé, consultez toujours un professionnel de santé qualifié avant utilisation. Les résultats individuels peuvent varier. En passant une commande, vous acceptez de vous conformer aux réglementations d'importation de votre pays. Nous couvrons les droits et taxes applicables là où cela est indiqué.

*Information sur la date d'expiration :
Veuillez noter que la date d'expiration peut varier d'un lot à l'autre. Cependant, nous garantissons que tous les produits expédiés à nos clients ont une durée de conservation valide et ne seront pas périmés au moment de la livraison.